# SDR QR9R20220817002

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720769254
- Aircraft time: 3,098 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 701454
- Condition: Fault Message
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACTUATOR LIGHT ILLUMINATED DURING TAKE-OFF. TROUBLESHOOTING REVEALED SEMA ACTUATOR FAILED IMPEDANCE CHECK ON PINS B AND C. REMOVED AND REPLACED SEMA ACTUATOR IAW 67-10-00, 4-8. TEST FLIGHT SUCCESSFULLY COMPLETED.
